# SDR CALA9900085

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Condition: Shorted
- Location: E & E Compt
- Part time: 14,791 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A BURNING ODOR WAS SMELLED IN THE CABIN DURING CLIMBOUT OF EWR.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AVIONICS EQUIPMENT COOLING FAN SHORTED OUT.  NO EVIDENCE OF FIRE WAS FOUND.  THE FAN WAS REMOVED AND REPLACED IAW MM 21-58-12, OPERATIONAL CHECKS WERE GOOD.
